MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL
Model Number 421568
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 3005778470-2025-00117 / device 4 of 30.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
End user reports he received a box where the seals on the bottom of individual catheter's packaging were not together, catheter itself sticking out through the bottom of packaging.End user reports receiving a box of his usual catheters in his order, and that the seals on the bottom of the individual catheter's packaging were defected as they were not sealed properly.These have already been discarded.All were like this in this box.He states the catheter itself was "poking out" a little bit through the bottom of the packaging's seal ( by bottom of packaging he means the eyelet end of the catheter).The point of the catheter was exposed out of the packaging like the bottom did not seal correctly or the catheter was dropped down in the packaging too far down before it was sealed he said.It did not look like it was torn in any way.The mu box was not damaged either.No harm was reported.No photo available, product discarded.
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing, packaging and sterilization process had been fulfilled and met the requirements.According to g905704 v.25.0 work instruction for packaging of gentlecath glide catheters on p009/p006/p9020 point 5.11.9 catheters welded in peelpack are not allowed.The checks were provided according to tm-437 test method for visual inspection of welding catheters in peelpack v.1.0 and results were documented.No nonconformity had been registered during the production process of the mentioned lot.No similar complaint was received to this lot and malfunction code "uca-pmc11.07 primary pack has incomplete or open seal / weld, or is torn, ripped damaged, split, cracked or crushed or contains holes or exhibits external contamination (e.G.Water marks, stains), or dressing or loose material is trapped in packaging".Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21402918
Report Number3005778470-2025-00117
Device Sequence Number15512727
Product Code KOD
UDI-Device Identifier30768455143543
UDI-Public30768455143543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2026
Device Model Number421568
Device Lot Number3D01947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/03/2025
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale